American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Dorin Ervin Dutkay, Deguang Han and Qiyu Sun. Divergence of the mock and scrambled Fourier series on fractal measures. Trans. Amer. Math. Soc. 366 (2014) 2191-2208.
Abstract, references, and article information   
View Article: PDF

[2] Dorin Ervin Dutkay, Deguang Han and Eric Weber. Continuous and discrete Fourier frames for fractal measures. Trans. Amer. Math. Soc. 366 (2014) 1213-1235.
Abstract, references, and article information   
View Article: PDF

[3] Derrick Hart, Alex Iosevich, Doowon Koh and Misha Rudnev. Averages over hyperplanes, sum-product theory in vector spaces over finite fields and the Erdős-Falconer distance conjecture. Trans. Amer. Math. Soc. 363 (2011) 3255-3275. MR 2775806.
Abstract, references, and article information   
View Article: PDF

[4] Michael T. Lacey and Xiaochun Li. Maximal theorems for the directional Hilbert transform on the plane. Trans. Amer. Math. Soc. 358 (2006) 4099-4117. MR 2219012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. I. Dyachenko and D. Waterman. Convergence of double Fourier series and $W$-classes. Trans. Amer. Math. Soc. 357 (2005) 397-407. MR 2098101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Emmanuel Montini. On the capacity of sets of divergence associated with the spherical partial integral operator. Trans. Amer. Math. Soc. 355 (2003) 1415-1441. MR 1946398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Qingtang Jiang. Multivariate matrix refinable functions with arbitrary matrix dilation. Trans. Amer. Math. Soc. 351 (1999) 2407-2438. MR 1650101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Móricz. On the a.e.\ convergence of the arithmetic means of double orthogonal series . Trans. Amer. Math. Soc. 297 (1986) 763-776. MR 854098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Elena Prestini. Variants of the maximal double Hilbert transform . Trans. Amer. Math. Soc. 290 (1985) 761-771. MR 792826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. J. Gergen and S. B. Littauer. Continuity and summability for double Fourier series . Trans. Amer. Math. Soc. 38 (1935) 401-435. MR 1501818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles N. Moore. On convergence factors in double series and the double Fourier's series . Trans. Amer. Math. Soc. 14 (1913) 73-104. MR 1500937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1